On computation of bounds of the bifurcation parameter for a non-local elliptic equation with increasing nonlinearity

Mohammed Al-Refai, Nikos I. Kavallaris

Research output: Contribution to journalArticlepeer-review

Abstract

A novel approach is developed to prove the existence of δ, the supremum of the spectrum of a non-local elliptic problem associated with homogeneous Robin and Dirichlet boundary conditions. Analytical upper and lower bounds of δ are obtained in closed form. The bounds are presented for the slab, cylindrical and spherical geometries.

Original languageEnglish
Pages (from-to)512-524
Number of pages13
JournalComputers and Mathematics with Applications
Volume66
Issue number4
DOIs
Publication statusPublished - Sep 2013

Keywords

  • Bifurcation parameters
  • Moving plane method
  • Non-local elliptic problems

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'On computation of bounds of the bifurcation parameter for a non-local elliptic equation with increasing nonlinearity'. Together they form a unique fingerprint.

Cite this